Title

Adaptive Control of Feedback Linearizable Nonlinear Systems With Application to Flight Control

Document Type

Article

Publication Date

7-1996

Publication Title

Journal of Guidance, Control, and Dynamics

Volume

19

Issue

4

First page number:

871

Last page number:

877

Keywords

Adaptive control systems; Feedback control systems; Flight control; Nonlinear systems

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: http://dx.doi.org/10.2514/3.21712

UNLV article access

Search your library

Share

COinS